Alert archive / Florida / Small Craft Advisories in 2016

Small Craft Advisory 37, NWS Melbourne, FL

October 25, 2016

NWS Melbourne, FL issued this small craft advisory at Oct 25, 2016, 3:48 AM EDT. It took effect at Oct 26, 2016, 5:00 AM EDT. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Oct 25, 2016, 3:48 AM EDT (07:48 UTC)
In effect from
Oct 26, 2016, 5:00 AM EDT
Expired
Oct 30, 2016, 4:00 PM EDT
In force
4 days
Issued by
NWS Melbourne, FL

The text

As transmitted.

053 
WHUS72 KMLB 250748
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
348 AM EDT TUE OCT 25 2016

AMZ555-572-575-260800-
/O.NEW.KMLB.SC.Y.0037.161026T0900Z-161028T0900Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
348 AM EDT TUE OCT 25 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM WEDNESDAY TO 5 AM EDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM WEDNESDAY TO 5 AM
EDT FRIDAY. 

* WINDS...WINDS INCREASING TO 20 TO 25 KNOTS WEDNESDAY MORNING
  INTO THURSDAY.

* WAVES/SEAS...SEAS BUILDING TO 7 TO 9 FEET OVER THE ADVISORY
  AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
8 follow-up statements
458 
WHUS72 KMLB 251912
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
312 PM EDT TUE OCT 25 2016

AMZ552-570-271200-
/O.EXB.KMLB.SC.Y.0037.161026T1400Z-161028T0900Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
312 PM EDT TUE OCT 25 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM WEDNESDAY TO 5 AM
EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM WEDNESDAY TO 5 AM
EDT FRIDAY. 

* WINDS...WINDS INCREASING TO 20 TO 25 KNOTS WEDNESDAY MORNING 
  INTO THURSDAY. 

* WAVES/SEAS...SEAS BUILDING TO 7 TO 9 FEET OVER THE ADVISORY 
  AREA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-572-575-271200-
/O.CON.KMLB.SC.Y.0037.161026T0900Z-161028T0900Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
312 PM EDT TUE OCT 25 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM WEDNESDAY TO
5 AM EDT FRIDAY...

* WINDS...WINDS INCREASING TO 20 TO 25 KNOTS WEDNESDAY MORNING 
  INTO THURSDAY. 

* WAVES/SEAS...SEAS BUILDING TO 7 TO 9 FEET OVER THE ADVISORY 
  AREA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
533 
WHUS72 KMLB 270713
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
313 AM EDT THU OCT 27 2016

AMZ552-555-570-572-575-280800-
/O.EXT.KMLB.SC.Y.0037.000000T0000Z-161029T0800Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
313 AM EDT THU OCT 27 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT SATURDAY...

* WINDS...WINDS 20 KNOTS WITH OCCASIONAL HIGHER GUSTS THROUGH
  FRIDAY.

* WAVES/SEAS...SEAS 7 TO 9 FEET OVER THE ADVISORY AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
973 
WHUS72 KMLB 271408
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1008 AM EDT THU OCT 27 2016

AMZ550-280800-
/O.EXB.KMLB.SC.Y.0037.000000T0000Z-161028T0800Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
1008 AM EDT THU OCT 27 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EDT FRIDAY. 

* WINDS...EAST WINDS NEAR 20 KNOTS.

* WAVES/SEAS...SEAS 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ552-555-570-572-575-280800-
/O.CON.KMLB.SC.Y.0037.000000T0000Z-161029T0800Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
1008 AM EDT THU OCT 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
SATURDAY...

* WINDS...WINDS 20 KNOTS WITH OCCASIONAL HIGHER GUSTS THROUGH 
  FRIDAY. 

* WAVES/SEAS...SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

15
257 
WHUS72 KMLB 280807
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
407 AM EDT FRI OCT 28 2016

AMZ550-280915-
/O.EXP.KMLB.SC.Y.0037.000000T0000Z-161028T0800Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
407 AM EDT FRI OCT 28 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...


$$

AMZ552-555-570-572-575-290800-
/O.EXT.KMLB.SC.Y.0037.000000T0000Z-161029T2000Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
407 AM EDT FRI OCT 28 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT SATURDAY...

* WINDS...WINDS 16 TO 22 KNOTS WITH OCCASIONAL HIGHER GUSTS
  THROUGH TONIGHT.

* WAVES/SEAS...SEAS 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
608 
WHUS72 KMLB 281951
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
351 PM EDT FRI OCT 28 2016

AMZ550-292000-
/O.EXB.KMLB.SC.Y.0037.161029T0100Z-161029T2000Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
351 PM EDT FRI OCT 28 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 4 PM
EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO
4 PM EDT SATURDAY. 

* WINDS...NORTHEAST TO EAST WINDS INCREASING TO NEAR 20 KNOTS.

* WAVES/SEAS...SEAS 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ552-555-570-572-575-292000-
/O.EXT.KMLB.SC.Y.0037.000000T0000Z-161030T0900Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
351 PM EDT FRI OCT 28 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT SUNDAY...

* WINDS...EAST TO NORTHEAST WINDS TO 20 TO 25 KNOTS.

* WAVES/SEAS...SEAS 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

15
652 
WHUS72 KMLB 291852
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
252 PM EDT SAT OCT 29 2016

AMZ550-300200-
/O.EXT.KMLB.SC.Y.0037.000000T0000Z-161030T0200Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
252 PM EDT SAT OCT 29 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WINDS...EAST TO NORTHEAST WINDS AROUND 15 TO 20 KNOTS THROUGH
  LATE THIS EVENING.

* WAVES/SEAS...SEAS 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ552-570-301400-
/O.EXT.KMLB.SC.Y.0037.000000T0000Z-161030T1400Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
252 PM EDT SAT OCT 29 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT SUNDAY...

* WINDS...EAST TO NORTHEAST WINDS AROUND 15 TO 20 KNOTS THROUGH
  SUNDAY MORNING.

* WAVES/SEAS...SEAS 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-572-575-301400-
/O.EXT.KMLB.SC.Y.0037.000000T0000Z-161030T2000Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
252 PM EDT SAT OCT 29 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT SUNDAY...

* WINDS...EAST TO NORTHEAST WINDS AROUND 15 TO 20 KNOTS.

* WAVES/SEAS...SEAS 7 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
862 
WHUS72 KMLB 300225
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1025 PM EDT SAT OCT 29 2016

AMZ550-300330-
/O.EXP.KMLB.SC.Y.0037.000000T0000Z-161030T0200Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
1025 PM EDT SAT OCT 29 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...

NORTHEAST TO EAST WINDS WERE DECREASING SLIGHTLY, BUT SEAS 5 TO 6
FEET WILL NECESSITATE A SMALL CRAFT EXERCISE CAUTION STATEMENT.

$$

AMZ552-570-301400-
/O.CON.KMLB.SC.Y.0037.000000T0000Z-161030T1400Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
1025 PM EDT SAT OCT 29 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
SUNDAY...

* WINDS...EAST TO NORTHEAST WINDS NEAR 20 KNOTS THROUGH SUNDAY
  MORNING.

* WAVES/SEAS...SEAS 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-572-575-302000-
/O.CON.KMLB.SC.Y.0037.000000T0000Z-161030T2000Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
1025 PM EDT SAT OCT 29 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT SUNDAY...

* WINDS...EAST TO NORTHEAST WINDS AROUND 20 KNOTS.

* WAVES/SEAS...SEAS 7 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
423 
WHUS72 KMLB 301434
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1034 AM EDT SUN OCT 30 2016

AMZ555-572-575-302000-
/O.CON.KMLB.SC.Y.0037.000000T0000Z-161030T2000Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
1034 AM EDT SUN OCT 30 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WINDS...EAST TO NORTHEAST WINDS 15 TO 20 KNOTS.

* WAVES/SEAS...SEAS UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 24, 8:55 PM EDT, 6 hours 53 minutes earlier.

Area forecast discussion, Oct 24, 8:55 PM EDT, 6 hours 53 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
855 PM EDT Mon Oct 24 2016

...Boating Conditions will Become Hazardous Mid to Late Week...

.DISCUSSION...

Rest of Tonight...
Ridge axis across north central Florida with winds already going
calm near the axis this evening. South of the axis a weak NE-ENE
flow persists. Dew points in the 50s over much of the interior
so expecting overnight min temps to drop into mid/upper 50s these
areas. Areas near the coast where the light onshore component more
persistent through the overnight hours will have a hard time
dropping below 60. Will continue to indicate a temperature range
near the coast as some of the more western areas will see winds
back to a light north drainage component in the late night...
while spots closer to the barrier islands will remain above 60...
and even low/mid 60s immedate Treasure Coast where the onshore
flow a little more persistent along with some marine stratocu.

Glitto/Blottman

Previous Discussion...
Tuesday-Sunday...High pressure over the Great Lakes will build
south and east which will push a wind surge into the area late on
Tuesday, peaking Wednesday and Wednesday night with increasing
E/NE flow. Windy conditions 20-25 mph expected along the coast mid
week with additional beach erosion possible during the high tide
cycles. Rain chances remain low. Isolated showers should move
across the coast into the Atlantic Tuesday night into late week,
focused along the Treasure coast.

Guidance shows deeper moisture lifting north from the Caribbean
reaching the Bahamas and FL Straits/Keys Friday-Saturday.
But mid level troughing over the eastern CONUS and assocd NW flow
along with weak frontal boundaries pushing into FL should keep the
deepest moisture to our south. Will continue to keep thunder out of
the forecast with only isolated rain chances into the weekend,
primarily in the form of Atlantic showers. High Temperatures will be
near seasonable in the lower 80s but low temperatures will be above
normal in the mid to upper 60s, with lower 70s along the coast.

&&

.AVIATION...VFR prevails with north/northeast winds slackening
overnight. Expect gradual increase in winds a few hours after
sunrise on Tuesday. Marine stratocumulus, with cloud bases
FL040-FL060, to continue to advect onshore, especially KMLB south.

&&

.MARINE...
Tonight...High pressure will maintain a light to gentle north to
northeast breeze over the local waters overnight with seas around
2 - 3 feet.

Tue-Thur...Pressure gradient will begin to tighten on Tue with
E/NE winds increasing near 15 knots, 15-20 knots across the
southern waters late in the day. A stronger wind surge from
building high pressure to the north will increase winds Wed to 20
knots, 20-25 knots across the south. So Small Craft Advisories
will be needed. Seas will build to 5 ft across the south on Tue
afternoon, reaching 9 ft in the Gulf Stream Wed night.

Fri-Sat...pressure gradient should relax slightly across the
northern waters as weak ridge axis settles south supporting 10-15
knots but tighter gradient across the southern waters should
support close to 20 knots there. So seas will be slow to subside
and poor to hazardous boating conditions will result.

&&

.FIRE WEATHER...
Increasing onshore flow beginning Tuesday will gradually moisten
the lower levels, with RH values staying above 40 percent Tuesday
and 50 percent from Wednesday onward. It will remain rain-free
through Tuesday with a slight chance for showers returning to the
area, especially coastal areas, from mid to late week with an
increase in E/NE winds.

&&

.HYDROLOGY...
The St. Johns River at Astor continues to slowly decline and is
expected to recede below action stage mid week.

At Geneva/above Lake Harney, the St. Johns River will also fall
very slowly, but is forecast to remain above Action Stage into
late week.

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
&&

Ulrich/Johnson
Hazardous weather outlook, Oct 24, 9:30 AM EDT, 18 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
930 AM EDT MON OCT 24 2016

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-250200-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY-
NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-
COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY-
NORTHERN BREVARD COUNTY-
930 AM EDT MON OCT 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.RIP CURRENT IMPACT...
OCEAN CONDITIONS WILL CONTINUE TO GENERATE A MODERATE RISK OF RIP
CURRENTS ALONG AREA BEACHES TODAY. WHEN ARRIVING AT THE BEACH
CHECK WITH OCEAN RESCUE PERSONNEL ON THE LATEST SURF CONDITIONS
AND ALWAYS SWIM NEAR A LIFEGUARD.

.RIVER FLOOD IMPACT...
RIVER LEVELS ON THE SAINT JOHNS RIVER AT ASTOR AND LAKE HARNEY
NEAR GENEVA WILL REMAIN ELEVATED BUT CONTINUE A SLOW DECLINE
THROUGH THE WEEK.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
A SURGE OF EAST TO NORTHEAST WINDS TUESDAY NIGHT INTO WEDNESDAY
WILL INCREASE SEAS AND PRODUCE POOR TO HAZARDOUS BOATING
CONDITIONS OVER THE COASTAL WATERS FROM MID TO LATE WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

WEITLICH/JOHNSON

In the hours before

Local storm report, Oct 24, 11:24 PM EDT, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1124 PM EDT MON OCT 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     WILDFIRE         4 SE BLUE CYPRESS LAKE  27.69N 80.71W
10/24/2016                   INDIAN RIVER       FL   PARK/FOREST SRVC

            AN INTENTIONALLY SET FIRE SATURDAY 10/22 HAD GROWN TO
            1000 ACRES AS OF THE EVENING OF MONDAY 10/24 SOUTH OF
            BLUE CYPRESS LAKE.

&&

JCP

Nearby

Small Craft Advisories in Florida, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.